MathSciNet Relay Station
MathSciNet bibliographic data
MR1023811 58E15 (53C05 58E05 81E13)
Sibner, L. M.; Sibner, R. J.; Uhlenbeck, K. Solutions to Yang-Mills equations that are not self-dual. Proc. Nat. Acad. Sci. U.S.A. 86 (1989), no. 22, 8610–8613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement